# SDR CA141202001

- Difficulty date: November 2, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Aerosp ATR72
- Engine: Pwa PW127
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER A NORMAL TAKEOFF AND CLIMB PHASES, THE CREW NOTICED DURING CRUISE THAT THE ENGINE PROPELLER OSCILLATED WITH A GRADUAL INCREASE ON PROPELLER SPEED.  THE CAPTAIN DECIDED TO STABILIZE ACFT AT THAT FLIGHT LEVEL TO MONITOR THE PROPELLER OSCILLATION.  HE THEN TRIED TO REDUCE PROPELLER SPEED BACK TO 40 PERCENT BUT PROPELLER OSCILLATION REMAINED.  DUE TO THIS, THE CAPTAIN DECIDED TO SHUTDOWN THE ENGINE AND RETURN TO ORIGIN UNEVENTFULLY.
